Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Remark on a paper by Huddleston

Author: Gerhard Merz
Journal: Math. Comp. 26 (1972), 901-902
MSC: Primary 65D99; Secondary 26A75
Original Article: Math. Comp. 25 (1971), 553-558.
MathSciNet review: 0314248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a function-theoretic approach, we obtain, in a quite simple way, linear relations between the values of a function and its first derivatives at $ n$ abscissa points $ {x_1}$. The derivation of these formulae in a recent paper by Huddleston was rather cumbersome. Possible generalizations are indicated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D99, 26A75

Retrieve articles in all journals with MSC: 65D99, 26A75

Additional Information

PII: S 0025-5718(1972)0314248-9
Keywords: Polynomials, error estimation
Article copyright: © Copyright 1972 American Mathematical Society